Matematicheskie Zametki
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 1999, Volume 66, Issue 4, Pages 632–635 (Mi mz1206)  

This article is cited in 19 scientific papers (total in 19 papers)

Brief Communications

Stein domains with Levi-plane boundaries on compact complex surfaces

S. Yu. Nemirovski

Steklov Mathematical Institute, Russian Academy of Sciences


Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 522–525

Bibliographic databases:

UDC: 517.5
Received: 16.06.1999

Citation: S. Yu. Nemirovski, “Stein domains with Levi-plane boundaries on compact complex surfaces”, Mat. Zametki, 66:4 (1999), 632–635; Math. Notes, 66:4 (1999), 522–525

Citation in format AMSBIB
\by S.~Yu.~Nemirovski
\paper Stein domains with Levi-plane boundaries on compact complex surfaces
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 632--635
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 522--525

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ohsawa, T, “On the Levi-flats in complex tori of dimension two”, Publications of the Research Institute For Mathematical Sciences, 42:2 (2006), 361  crossref  mathscinet  zmath  isi  scopus
    2. Ohsawa, T, “Supplement to “On the Levi-flats in complex tori of dimension two””, Publications of the Research Institute For Mathematical Sciences, 42:2 (2006), 379  crossref  mathscinet  zmath  isi  scopus
    3. Chen, BY, “A new invariant Kahler metric on relatively compact domains in a complex manifold”, Annales Polonici Mathematici, 91:2–3 (2007), 147  crossref  mathscinet  zmath  isi
    4. Ohsawa, T, “partial derivative-cohomology and geometry of the boundary of pseudoconvex domains”, Annales Polonici Mathematici, 91:2–3 (2007), 249  crossref  mathscinet  zmath  isi
    5. Ohsawa, T, “On the complement of Levi-flats in Kahler manifolds of dimension >= 3”, Nagoya Mathematical Journal, 185 (2007), 161  crossref  mathscinet  zmath  isi  elib  scopus
    6. Fornaess, JE, “Riemann surface laminations with singularities”, Journal of Geometric Analysis, 18:2 (2008), 400  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Forstneric, F, “Stein compacts in Levi-flat hypersurfaces”, Transactions of the American Mathematical Society, 360:1 (2008), 307  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Ohsawa T., “Classification of Real Analytic Levi Flat Hypersurfaces of 1-Concave Type in Hopf Surfaces”, Kyoto J. Math., 54:3 (2014), 547–553  crossref  mathscinet  zmath  isi  scopus
    9. Levenberg N., Yamaguchi H., “Pseudoconvex Domains in the Hopf Surface”, J. Math. Soc. Jpn., 67:1 (2015), 231–273  crossref  mathscinet  zmath  isi  scopus
    10. Ohsawa T., “A Survey on Levi Flat Hypersurfaces”, Complex Geometry and Dynamics, Abel Symposia, eds. Fornaess J., Irgens M., Wold E., Springer, 2015, 211–225  crossref  mathscinet  zmath  isi
    11. Deroin B., Dupont Ch., “Topology and dynamics of laminations in surfaces of general type”, J. Am. Math. Soc., 29:2 (2016), 495–535  crossref  mathscinet  zmath  isi  elib  scopus
    12. Fu S., Shaw M.-Ch., “The Diederich?Forn?ss Exponent and Non-existence of Stein Domains with Levi-Flat Boundaries”, J. Geom. Anal., 26:1 (2016), 220–230  crossref  mathscinet  zmath  isi  elib  scopus
    13. Canales Gonzalez C., “Levi-Flat Hypersurfaces and Their Complement in Complex Surfaces”, Ann. Inst. Fourier, 67:6 (2017), 2423–2462  crossref  mathscinet  isi
    14. Hsiao Ch.-Yu., Marinescu G., “Szego Kernel Asymptotics and Kodaira Embedding Theorems of Levi-Flat Cr Manifolds”, Math. Res. Lett., 24:5 (2017), 1385–1451  crossref  mathscinet  zmath  isi
    15. Atsuji A., “Leafwise Brownian Motions and Some Function Theoretic Properties of Laminations”, Potential Anal., 48:1 (2018), 85–113  crossref  mathscinet  zmath  isi  scopus
    16. Koike T., Ogawa N., “Local Criteria For Non-Embeddability of Levi-Flat Manifolds”, J. Geom. Anal., 28:2 (2018), 1052–1077  crossref  mathscinet  zmath  isi  scopus
    17. Fu S., Shaw M.-Ch., “Bounded Plurisubharmonic Exhaustion Functions and Levi-Flat Hypersurfaces”, Acta. Math. Sin.-English Ser., 34:8 (2018), 1269–1277  crossref  mathscinet  zmath  isi  scopus
    18. Ohsawa T., “On the Local Pseudoconvexity of Certain Analytic Families of C”, Ann. Inst. Fourier, 68:7 (2018), 2811–2818  crossref  isi
    19. Brinkschulte J., “On the Normal Bundle of Levi-Flat Real Hypersurfaces”, Math. Ann., 375:1-2 (2019), 343–359  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:407
    Full text:158
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021